Review: could Raspberry ketone cause Stools - watery (Diarrhea)?
Summary: there is no Stools - watery reported by people who take Raspberry ketone yet.
We study 73 people who have side effects while taking Raspberry ketone from FDA and social media. Find out below who they are, when they have Stools - watery and more.
You are not alone: join a mobile support group for people who take Raspberry ketone and have Stools - watery >>>
Raspberry ketone has active ingredients of red raspberry. It is often used in obesity. (latest outcomes from 175 Raspberry ketone users)
Stools - watery
Stools - watery has been reported by people with high blood pressure, pain, osteoporosis, rheumatoid arthritis, depression. (latest reports from 139,246 Stools - watery patients)
On Jan, 13, 2015: No report is found
Do you have Stools - Watery while taking Raspberry Ketone?
You are not alone! Join a mobile support group:
- support group for people who take Raspberry ketone
- support group for people who have Stools - Watery
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Raspberry ketone, Stools - watery
You may be interested at these reviews (Write a review):
- Fructose malabsorption symptoms become wore with effexor
I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Tegretol and raspberry ketone reaction
Pain returned but not very severe. Stopped taking raspberry ketone and pain went away.
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
More reviews for: Raspberry ketone, Stools - watery
Comments from related studies:
From this study (11 hours ago):
I have a high ESR of 50 and recent diagnose of psoriatic arthritis and glaucoma. I am worried that the prescribed drug of methotrexate injections will worsen keratoconus and cause cornea rejections
From this study (2 days ago):
The HIV drugs give me chronic diarrhea and, as I don't have a colon, I am emptying the bag constantly.
From this study (6 days ago):
Took steroids for intensely itchy full body rash. Rash did not cease. Last day of prednisone tablets, got nausea sick headache. Second day with black water diaherria, incontinence, can keep no foods in. Will be starting second course prednisone tomorrow. Rash worse than ever.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.